# SDR CA120106003

- Difficulty date: January 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 31,739 hours
- Engine: Ge CFM567B24
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE MASTER CAUTION LIGHT ILLUMINATED FOLLOWED BY THE OVERHEAD NR 2 ENGINE REVERSER LIGHT AND THE NR 2 ENGINE CONTROL LIGHT. CREW ELECTED TO RETURN TO DEPARTURE AIRPORT FOR MAINTENANCE AND LANDED UNEVENTFULLY. FOLLOWING THE PROCEDURE IAW MEL 78-1-1 THE NR 2 THRUST REVERSER WAS DEACTIVATED AND SECURED.  SUBSEQUENT TROUBLE SHOOTING REVEALED THE FOLLOWING FAULT CODES: V148, L SLEEVE SYNC POWER, S833, HYD ISOLATION VALVE SENSOR, S834, DIR CONT VALVE SENSOR, V150, R SLEEVE LOCK PWR, S836, R SLEEVE LOCK SENSOR. FURTHER MAINTENANCE ACTIONS FORTHCOMING AND AN UPDATE WILL BE PROVIDED WHEN THE DEFECT IS RESOLVED.  FOR FURTHER TROUBLE SHOOTING ON JAN 7/12 MAINTENANCE CARRIED OUT BOEING FIM 78-34 TASK 801. THE THRUST REVERSERS WERE ALSO CYCLED 5 TIMES AND NO FURTHER FAULTS WERE FOUND. AS PER THE FIM TASK THIS IS CONSIDERED AND INTERMITTENT FAULT.
